MathSciNet Relay Station
MathSciNet bibliographic data
MR1023047 (91h:65139) 65M12
Estep, Donald; Loss, Michael; Rauch, Jeffrey Boundedness of dispersive difference schemes. Math. Comp. 55 (1990), no. 191, 55–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement